Social capital and mental illness: a systematic review

de Silva, MJ; McKenzie, K; Harpham, T; Huttly, SRA; (2005) Social capital and mental illness: a systematic review. Journal of epidemiology and community health, 59 (8). pp. 619-627. ISSN 0143-005X DOI: https://doi.org/10.1136/jech.2004.029678

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1136/jech.2004.029678

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar